Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am On Trulicity Injections Once A Week And I’m Having A Very Difficult Time With The Side Effects.

I Am On Trulicity Injections Once A Week And I’m Having A Very Difficult Time With The Side Effects.

I’m taking Trulicity injections once a week and the side effects are kickin my butt. Vomiting at least one day a week sometimes more and multiple times that day. Disgusting “sour burps” leading up the the vomiting. Almost constantly feeling generally ill and some diarrhea as well. It’s affecting my work and everyday life and I just can’t stand it anymore. Any advice on these side effects would be greatly appreciated.

A DiabetesTeam Member said:

Thank you, I think I will do that.

posted over 4 years ago
A DiabetesTeam Member said:

Hi, You should call your Diabetic Doctor and not fool around with the problems you are having. Tell the Doctor just how bad it is and they may change your medication. If you get no results from that Doctor than call the other one!

posted over 4 years ago
A DiabetesTeam Member said:

My family doctor or my diabetes doctor? I only see me diabetes doctor every 6 months or so as it is very difficult to get time off work. Would my family doctor be able to help do you think?

posted over 4 years ago
A DiabetesTeam Member said:

Have a talk with your Dr. They should not affect you like that.

posted over 4 years ago
A DiabetesTeam Member said:

Ive tried ginger ale and it didn’t help. Thank you though.

posted over 4 years ago
Already a Member? Log in